# SDR MALA976375

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF FROM ELM.  AFTER PERFORMING MEMORY ITEMS AND REDUCING POWER ON RIGHT ENGINE THE LIGHT EXTINGUISHED.  PER THE QRH, OPERATED THE RIGHT ENGINE AT REDUCED POWER AND RETURNED TO ELM.  MAINTENANCE REMOVED RIGHT ENGINE AFT COWL, CLEANED 12 O'CLOCK POSITION AFT CANNON PLUG, REINSTALLED AFT COWL.  PERFORMED ENGINE GROUND RUN FOR 10 MINUTES AND COULD NOT DUPLICATE.
